MathSciNet Relay Station
MathSciNet bibliographic data
MR1209322 39B72 (47H99)
Rassias, Themistocles M.; Šemrl, Peter On the Hyers-Ulam stability of linear mappings. J. Math. Anal. Appl. 173 (1993), no. 2, 325–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement